# SDR DHL2007741544

- Difficulty date: August 9, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE STR 27R, AT BS 720 TO 720+10.  CUT OUT DAMAGED STR SECTION, 22 LONG, FABRICATED NEW STR SECTION FROM BAC 1498-145 EXTRUSION, 22 LONG, PO NR 9005461, AND SPLICE, 1 EA, FROM BAC 1498-131 EXTRUSION, 12 LONG, PO NR 7232174, PER B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED, PRIMED, AND INSTALLED STR REPAIR PER B727 SRM 51-10-2 AND 53-10-3 FIG 3, USING NEW SPLICE AND EXISTING SPLICE.
